Alert archive / Wyoming / High Wind Warnings in 2025

High Wind Warning 28, NWS Cheyenne, WY

April 9, 2025Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Apr 9, 2025, 12:41 AM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Apr 9, 2025, 6:00 AM MDT. It was in force for 14 hr. 27 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 9, 2025, 12:41 AM MDT (06:41 UTC)
In effect from
Apr 9, 2025, 6:00 AM MDT
Expired
Apr 9, 2025, 8:00 PM MDT
In force
14 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 12:02 PM MDTNON-TSTM WND GST 577 Nw Elk Mountain, WYWYDOT Sensor at Halleck Ridge.
Apr 9, 12:12 PM MDTNON-TSTM WND GST 587 Nw Elk Mountain, WYWYDOT Sensor at Halleck Ridge.
Apr 9, 1:26 PM MDTNON-TSTM WND GST 583 Nw Arlington, WYMesonet station WY22 2.7 NW Arlington (WYDOT).
Apr 9, 1:28 PM MDTNON-TSTM WND GST 6511 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Apr 9, 1:54 PM MDTNON-TSTM WND GST 5911 Wsw Warren Af Base, WYMesonet station UP226 10.5 NW Natural Fort (UPR).
Apr 9, 2:22 PM MDTNON-TSTM WND GST 587 Nw Elk Mountain, WYWYDOT sensor at Halleck Ridge. Sustained winds of 37 to 40 mph.
Apr 9, 2:36 PM MDTNON-TSTM WND GST 63Skyline, WYMesonet station KSKL Skyline (WYDOT).
Apr 9, 2:48 PM MDTNON-TSTM WND GST 714 W Laramie, WYASOS station KLAR Laramie Airport - Lar.
Apr 9, 2:56 PM MDTNON-TSTM WND GST 5914 Wnw Laramie, WYMesonet station WY27 14.5 SW Bosler (WYDOT).
Apr 9, 3:36 PM MDTNON-TSTM WND GST 64Skyline, WYMesonet station KSKL Skyline (WYDOT).
Apr 9, 3:44 PM MDTNON-TSTM WND GST 594 W Laramie, WYASOS station KLAR Laramie Airport - Lar.
Apr 9, 3:46 PM MDTNON-TSTM WND GST 613 Nw Elk Mountain, WYMesonet station WY19 2.9 NW Elk Mountain (WYDOT).
Apr 9, 3:52 PM MDTNON-TSTM WND GST 589 Wnw Elk Mountain, WYMesonet station WY17 8.9 S Hanna (WYDOT).
Apr 9, 3:52 PM MDTNON-TSTM WND GST 657 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Apr 9, 4:06 PM MDTNON-TSTM WND GST 6814 Wnw Laramie, WYMesonet station WY27 14.5 SW Bosler (WYDOT).
Apr 9, 4:16 PM MDTNON-TSTM WND GST 571 Nnw Whitaker, WYMesonet station KWTR 0.6 NW Whitaker (WYDOT).
Apr 9, 4:16 PM MDTNON-TSTM WND GST 58Vedauwoo, WYMesonet station KVDW Vedauwoo (WYDOT).
Apr 9, 4:36 PM MDTNON-TSTM WND GST 589 Wnw Elk Mountain, WYMesonet station WY17 8.9 S Hanna (WYDOT).
Apr 9, 4:36 PM MDTNON-TSTM WND GST 657 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Apr 9, 4:37 PM MDTNON-TSTM WND GST 594 W Laramie, WYASOS station KLAR Laramie Airport - Lar.
Apr 9, 4:46 PM MDTNON-TSTM WND GST 58Skyline, WYMesonet station KSKL Skyline (WYDOT).
Apr 9, 4:46 PM MDTNON-TSTM WND GST 6213 Ne Centennial, WYMesonet station WY26 12.6 NE Centennial (WYDOT).
Apr 9, 4:46 PM MDTNON-TSTM WND GST 6514 Wnw Laramie, WYMesonet station WY27 14.5 SW Bosler (WYDOT).
Apr 9, 5:06 PM MDTNON-TSTM WND GST 62Vedauwoo, WYMesonet station KVDW Vedauwoo (WYDOT).
Apr 9, 5:26 PM MDTNON-TSTM WND GST 647 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Apr 9, 5:32 PM MDTNON-TSTM WND GST 633 Nw Arlington, WYMesonet station WY22 2.7 NW Arlington (WYDOT).
Apr 9, 6:52 PM MDTNON-TSTM WND GST 617 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 6.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2025-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2025-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2896 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS75 KCYS 090641
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1241 AM MDT Wed Apr 9 2025

WYZ110-092100-
/O.UPG.KCYS.HW.A.0027.250409T1200Z-250410T0000Z/
/O.NEW.KCYS.HW.W.0028.250409T1200Z-250410T0000Z/
North Snowy Range Foothills-
Including the cities of Elk Mountain and Arlington
1241 AM MDT Wed Apr 9 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT 
THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...From 6 AM this morning to 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ116-117-092100-
/O.UPG.KCYS.HW.A.0027.250409T1200Z-250410T0000Z/
/O.NEW.KCYS.HW.W.0028.250409T1200Z-250410T0000Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Vedauwoo, Federal, Whitaker, Pumpkin
Vine, Horse Creek, and Buford
1241 AM MDT Wed Apr 9 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT 
THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...South Laramie Range and Foothills including the Interstate 
  80 Summit between Cheyenne and Laramie.

* WHEN...From 6 AM this morning to 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

Charnick
4 follow-up statements
116 
WWUS75 KCYS 091835
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1235 PM MDT Wed Apr 9 2025

WYZ110-100000-
/O.CON.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1235 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ116-117-100000-
/O.CON.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Whitaker, Vedauwoo, Buford, Federal,
Horse Creek, and Pumpkin Vine
1235 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...South Laramie Range and Foothills including the Interstate 
  80 Summit between Cheyenne and Laramie.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

MM
545 
WWUS75 KCYS 092103
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
303 PM MDT Wed Apr 9 2025

WYZ115-100000-
/O.EXA.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
Laramie Valley-
Including the cities of Bosler and Laramie
303 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Laramie Valley.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ110-100000-
/O.CON.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
303 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ116-117-100000-
/O.CON.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Whitaker, Horse Creek, Vedauwoo, Buford,
Federal, and Pumpkin Vine
303 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...South Laramie Range and Foothills including the Interstate 
  80 Summit between Cheyenne and Laramie.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

MN
391 
WWUS75 KCYS 092346
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
546 PM MDT Wed Apr 9 2025

WYZ115>117-100100-
/O.EXP.KCYS.HW.W.0028.000000T0000Z-250410T0000Z/
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Including the cities of Whitaker, Horse Creek, Vedauwoo, Buford,
Laramie, Federal, Pumpkin Vine, and Bosler
546 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

Winds have diminished below warning thresholds. However, wind gusts 
up to 50 mph will be possible over the next few hours.

$$

WYZ110-100200-
/O.EXT.KCYS.HW.W.0028.000000T0000Z-250410T0200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
546 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

MN
050 
WWUS75 KCYS 100145
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
745 PM MDT Wed Apr 9 2025

WYZ110-100245-
/O.EXP.KCYS.HW.W.0028.000000T0000Z-250410T0200Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
745 PM MDT Wed Apr 9 2025

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds have diminished below warning thresholds. Therefore, the High 
Wind Warning will be allowed to expire.

$$

MN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 8, 10:18 PM MDT, 2 hours 23 minutes earlier. Its key messages:

  • Mild to seasonably warm temperatures this week, along with elevated to near critical fire weather conditions at times. A Red Flag Warning is in effect for the southern Nebraska panhandle this afternoon. A Fire Weather Watch is in effect for the same area on Wednesday.
  • Elevated to high winds possible for the southeast Wyoming wind prones today and Wednesday. Wind gusts over 50 MPH are likely. A High Wind Watch has been issued for the wind prones along Interstate 80 for Wednesday.
  • An isolated shower or thunderstorm is possible in the northern Nebraska panhandle Tuesday and Wednesday with some gusty winds possible.
Area forecast discussion, Apr 8, 10:18 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1018 PM MDT Tue Apr 8 2025

.KEY MESSAGES...

- Mild to seasonably warm temperatures this week, along with
  elevated to near critical fire weather conditions at times. A
  Red Flag Warning is in effect for the southern Nebraska
  panhandle this afternoon. A Fire Weather Watch is in effect
  for the same area on Wednesday.

- Elevated to high winds possible for the southeast Wyoming wind
  prones today and Wednesday. Wind gusts over 50 MPH are likely.
  A High Wind Watch has been issued for the wind prones along
  Interstate 80 for Wednesday.

- An isolated shower or thunderstorm is possible in the
  northern Nebraska panhandle Tuesday and Wednesday with some
  gusty winds possible.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 132 PM MDT Tue Apr 8 2025

Blustery conditions continue across the forecast area this afternoon
with many locations gusting over 25 MPH. The wind prones have mostly
performed as to what was forecast. Earlier this morning there
were a few 50+ MPH gusts in the Arlington zone, but most of the
day wind gusts have been around 40 to 50 MPH in the wind prones.
Due to the windy conditions, fire weather conditions have
persisted since late morning with relative humidity dropping
quickly into the teens. Winds will luckily ease across most
locations tonight, allowing some humidity recovery.

Winds will turn more northwesterly on Wednesday as an upper-level
shortwave drops into the northern high plains, positioning a 250 mb
jet over the CWA. 700 mb winds will increase up to 50 kts. This is a
bit weaker than what the GFS was showing yesterday. Regardless, 700
mb CAG-CPR height gradients have actually increased up to 57 meters
which is favorable for high winds at Arlington. MSLP gradients,
especially over the Laramie Range remain less than impressive.
However, strong subsidence may be able to drive these 50 kt winds
down to the surface over the South Laramie Range and foothills. In-
house guidance has come up a tad for high wind probabilities in
these areas, so as a result, issued High Wind Watches for Arlington,
the South Laramie Range and foothills. High wind chances will be
marginal, with 55 to 60 MPH gusts possible. Will also have to keep
an eye on some of the wind prone adjacent areas as they may also see
gusts close to criteria. The rest of the CWA will also experience
windy conditions tomorrow, leading to another round of fire weather
concerns. Relative humidity will be similar to today, with the
southern Nebraska panhandle another good candidate for a Fire
Weather Watch based off fuels. Went ahead and issued said Watch for
the same zones as the Red Flag Warning today. The northern Nebraska
panhandle looks to have a bit higher humidity tomorrow as there is a
slight chance for showers and thunderstorms this afternoon and
through the day Wednesday with the passing shortwave.

Upper-level ridging will begin to build into the CWA on Thursday,
easing winds across the area. A breezy day is still likely across
the panhandle as the 250 mb jet slowly slides eastward into central
Nebraska. This will lead to an additional day of elevated fire
weather conditions as sunny skies and mild temperatures persist.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 132 PM MDT Tue Apr 8 2025

The main weather story in the long range still revolves around the
big warmup to round out this week, then a storm system to start the
new one. Northwest flow aloft transitions to southwest as a highly
amplified ridge spreads across the Rockies. The ridge breaks down
over the weekend and is replaced by a trough that digs into the
Northern Plains. A closed low also spins up over the Dakotas and
quickly moves over the Great Lakes. That system will bring the next
potential of precip, albeit still limited (20-30%) and temperatures
closer to normal.

Friday and Saturday... The forecast area becomes split by the upper
ridge axis on Friday and experiences the low level thermal ridge on
Saturday. NAEFS ensembles continue to suggest H5-7 heights and temps
reaching 99.5%ile of climo each day. The magnitude of the ridge
along with strengthening southerly low level flow over the Great
Plains and increasing westerly downslope flow near the mountains
will support the abnormally warm temps. ECM EFI values also continue
to indicate near certainty in well above normal max temps (0.8-
0.9/1) and the potential for near records with SoT values >0. Long
range guidance reflects this pattern as H7 temps increase to +10C in
eastern Wyo and H85 temps surpass +25C in the Neb panhandle.
Official forecast highs range in the mid 70s to lower 80s Fri and
upper 70s to mid 80s Sat for areas along and east of I-25. Guidance
has been fairly consistent in keeping these values near the 25%ile
of the NBM envelope, but close to the MEX. Saturday's highs surpass
normal values as much as 25 degrees and approach daily records, so
any increase in the forecast could easily set new records. Fire
weather conditions will need monitored during this stretch as
humidity values drop into critical thresholds (<15%). At this time,
the risk of red flag does not appear overly significant with the
gusty winds primarily being confined to the mountains and toward
central Wyo.

Sunday through Tuesday... The upper trough quickly follows the
ridge, while the closed low passes just to the north of the forecast
area. The dynamics with this system are fairly impressive, but
remnant dry air and the lack of moisture advection should keep
moisture amounts low. An organized H5 vort max and a 120+ kt jet
streak at H3 jet cross the Great Plains. At the surface, the first
low develops around the Black Hills and drags a warm front through
the area (likely Sat). A strong cold front follows on Sunday as a
potentially deeper low more closely associated with the upper low
slides across the Dakotas. Some post-frontal and wrap-around showers
are possible as cooler air filters into the region. Thermal profiles
suggest mountain and nighttime snow and valley/daytime rain or mix
as highs drop into the upper 40s to lower 50s on Monday.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1012 PM MDT Tue Apr 8 2025

Northwest flow aloft will continue. Scattered to broken clouds
near 15000 feet will prevail. Expect low level wind shear at
Cheyenne until 16Z Wednesday. Winds will gust to 38 knots at the
Wyoming terminals until 01Z, and will gust to 25 knots at Sidney
until 09Z, and gust to 35 knots at all of the Nebraska
terminals from 15Z to 01Z.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from 6 AM MDT Wednesday through Wednesday
     afternoon for WYZ110-116-117.
NE...Fire Weather Watch from Wednesday morning through Wednesday
     evening for NEZ436-437.

&&

SHORT TERM...SF
LONG TERM...DS
AVIATION...RUBIN
Hazardous weather outlook, Apr 8, 1:36 PM MDT, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
136 PM MDT Tue Apr 8 2025

NEZ002-003-019>021-054-055-095-096-WYZ101>119-091945-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
136 PM MDT Tue Apr 8 2025

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

- A Red Flag Warning is in effect for the southern Nebraska
  panhandle this afternoon.

- An isolated shower or thunderstorm is possible in the northern
  Nebraska panhandle today.

- Elevated winds possible for the southeast Wyoming wind prones
  this afternoon.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

- Mild to seasonably warm temperatures this week, along with
  elevated to near critical fire weather conditions at times. A
  Fire Weather Watch is in effect for the same area on Wednesday.

- Elevated to high winds possible for the southeast Wyoming wind
  prones on Wednesday. Wind gusts over 50 MPH are likely. A High
  Wind Watch has been issued for the wind prones along Interstate
  80 for Wednesday.

- An isolated shower or thunderstorm is possible in the northern
  Nebraska on Wednesday with some gusty winds possible.

.Spotter information statement...

Spotter activation will not be needed.

Nearby

High Wind Warnings in Wyoming, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.